# SDR SIMA201804256005

- Difficulty date: February 26, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR LT EMERGENCY LIGHT STRIP EXTRUSIONS ARE DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHTS IAW AMM 33-50-12.
